# SDR DALA2024032103602

- Difficulty date: February 4, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 90,864 hours, 40,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: DTA MONITOR INSPECTION, FUSELAGE / PASSENGER COMPARTMENT FLOOR STRUCTURE/PANELS / PRESSURE PANEL FR36LH & FR36RH / CRACKS. C/A: REFERENCE ER/A 589227-14. (LP: 172771)
